# SDR COMA0560498

- Difficulty date: September 13, 2005
- Submitted: September 22, 2005
- Operation: Air carrier
- Aircraft: N506CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7793
- Aircraft time: 7,015 hours, 5,818 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT 5781- RECEIVED A FLAP FAIL CAUTION MESSAGE DURING PREFLIGHT CHECK.  COMPLIED WITH AD 98-20-01 FLAP FAIL CAUTION MESSAGE FIRST EVENT MAINTENANCE ACTION PARAGRAPH (B) 1, 2, 3 (A, B, C AND E).  FLAP SYSTEM WAS RESET WITH NO FURTHER FLAP CAUTION MESSAGES.
